Health Condition Information
Search Health Information
Shown here is erythema following the vascular pattern on a lower extremity. The superficial veins have become inflamed and dilated, causing the discoloration.
|Review Date: 4/30/2012|
Reviewed By: Todd Gersten, MD, Hematology/Oncology, Palm Beach Cancer Institute, West Palm Beach, FL. Review provided by VeriMed Healthcare Network. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997-
A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.